# SDR VNAA9712016

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861EF1
- Condition: Defective
- Location: Right
- Part time: 5,494 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW RECEIVED A STICK PUSHER FAIL CAS MESSAGE.  AIRCRAFT RETURNED TO THE GATE AND CONTACTED MAINTENANCE CONTROL.  DEFERRED THE RT STICK SHAKER SYSTEM.  AIRCRAFT WAS REPOSITIONED TO PIT.  WHEN AIRCRAFT ARRIVED IN PIT, CREW REPORTED THAT THE RT AOA HAD FAILED.  REPLACED THE RT AOA SENSOR IN ACCORDANCE WITH DO-328 MM 27-33-01, AND OPERATION CHECK GOOD.  THIS ALSO CLEARED THE STICK SHAKER MEL.
